# SDR AALA202404050756

- Difficulty date: March 27, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,738 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D534721022000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPLICE LOCATED AT LEVEL FRAME 68 ON THE LEFT-HAND SIDE ON LONGITUDINAL BEAM INBOARD SIDE UPPER SPLICE. REPLACED SPLICE / SECTION CONNECTING PER SRM 51-42-11.
